Communications in Mathematical Analysis

Linking Numbers of Modular Knots

Peter Sarnak

Full-text: Open access

Article information

Source
Commun. Math. Anal., Volume 8, Number 2 (2010), 136-144.

Dates
First available in Project Euclid: 21 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.cma/1271890673

Mathematical Reviews number (MathSciNet)
MR2587769

Zentralblatt MATH identifier
1206.57011

Citation

Sarnak, Peter. Linking Numbers of Modular Knots. Commun. Math. Anal. 8 (2010), no. 2, 136--144. https://projecteuclid.org/euclid.cma/1271890673


Export citation

References

  • T. Adachi and T. Sunada, J.D.G., 26 (1987), 81-99.
  • J. Birman and R. Williams, Topology, 22 (1) (1983), 47-82.
  • R. Bruggeman, J. Reine Agnew Math., 371 (1986), 114-190.
  • D. Calegari, “$s c \ell$” Math. Soc., Japan Monographs (2009).
  • C. Epstein, Duke Math. Jul., 55 (1987), 717-757.
  • J. Franchi, Rev. Mat. Iber., 21 (2005), 729-770.
  • E. Ghys, “Knots and Dynamics,” ICM (2006), Proc., vol. 1, 247-277 IMS.
  • E. Ghys and J. Leys, “Lorenz and Modular Flows: A visual Introduction,” Feature Columm AMS, www.ams.org/featurecolumn/archive/lorenz.html
  • Y. Guivarćh and Y. Lejan, Ann. ENS, 26 (1993), 23-50.
  • D. Hejhal, SLN 1001, “The Selberg Trace Formula for $PSL_2 ( \mathbb{R})$,” vol. 2 (1983).
  • C. J. Mozzochi, “Linking numbers of modular geodesics,” (in preparation).
  • R. Phillips and P. Sarnak, D.M.J., 55 (1987), 287-297.
  • Y. Petridis and M. Risager, J. Reine Agnew, 579 (2005), 159-173.
  • Y. Petridis and M. Risager, P.A.M.S., vol. 134, 4 (2005), 1003-1012.
  • H. Rademacher and E. Grosswald, “Dedekind Sums”, Carus Math. Mon., 19, MAA (1972).
  • I. Rivin, “Growth in Free Groups (and other stories),” Math. ArXiv 9911076, (Dec. 1999).
  • P. Sarnak, Letter to C. J. Mozzochi on Linking numbers of modular geodesics, (Jan. 2008), (see www.math.princeton.edu/sarnak/).
  • P. Sarnak, “Prime Geodesic Theorems,” Thesis, Stanford (1980).
  • P. Sarnak, “Reciprocal Geodesics,” Clay Math. Proc., vol. 7 (2007), 217-237.
  • R. Sharp, T.A.M.S., vol. 356, 12, 4897-4908.
  • K. Soundararajan and M. Young, “The Prime Geodesic Theorem,” (preprint) (2010).
  • I. Vardi, IMRN (1993), 1-12.